On the kernel of holonomy.

Título inglés On the kernel of holonomy.
Título español Sobre el kernel de holonomía.
Autor/es Caetano, Ana Paula
Organización Dep. Mat. Fac. Cienc. Univ. Lisboa, Lisboa, Portugal
Revista 0214-1493
Publicación 1996, 40 (2): 373-381, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A connection on a principal G-bundle may be identified with a smooth group morphism H : GL(M) → G, called a holonomy, where GL(M) is a group of equivalence classes of loops on the base M. The present article focuses on the kernel of this morphism, which consists of the classes of loops along which parallel transport is trivial. Use is made of a formula expressing the gauge potential as a suitable derivative of the holonomy, allowing a different proof of a theorem of Lewandowski’s, which states that the kernel of the holonomy contains all the information about the corresponding connection. Some remarks are made about nonsmooth holonomies in the context of quantum Yang-Mills theories.
Clasificación UNESCO 121007 ; 221212 ; 120221
Palabras clave español Kernel ; Grupos de holonomia ; Gravitación ; Teorías Gauge ; Teoría cuántica de campos ; Grupos de Lie ; Conexiones ; Espacio de lazos ; Morfismos ; Teoría del potencial ; Geometría diferencial
Código MathReviews MR1425624
Icono pdf Acceso al artículo completo